# SDR P5CA9600669

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5280 · Landing Gear Doors
- Part: Gull Fairing
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED GULL FAIRING LEFT WING LANDING GEAR LOWER STRUT DOOR AT AFT END.  REPAIRED PER BOEING SRM 51-40-09.
